IEEE - Institute of Electrical and Electronics Engineers, Inc. - Comments on "A necessary and sufficient condition for the stability of nonnegative interval discrete systems" by B. Shafai et al

Author(s): J. Chen
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1993
Volume: 38
Page Count: 1
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.186339
Regular:

In the above-titled paper (ibid., vol.36, no.6, p.742-6, June 1991), the authors gave necessary and sufficient conditions for the Schur stability of nonnegative interval matrices. The commenter... View More

Advertisement